# SDR 97ZZZX4339

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527FB
- Make and model: Hughes 500N
- Aircraft serial: LN007
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 369A5361
- Condition: Seal Clip Failed
- Location: Oride Clutch
- Part time: 297 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEARING SEAL CLIP FELL OUT DURING FLIGHT.  FOUND DURING 300-HOUR INSPECTION.
